一阶微分方程终值问题拟解的存在性  

The Existence of Quasi-Solutions to Terminal Value Problem of One-Order Differential Equation

在线阅读下载全文

作  者:刘孝磊[1] 盖明久[1] 张强[1] 

机构地区:[1]海军航空工程学院基础部,山东烟台264001

出  处:《海军航空工程学院学报》2013年第4期455-457,共3页Journal of Naval Aeronautical and Astronautical University

摘  要:利用拟上下解方法,研究了一阶微分方程终值问题u′(t)=f()t,u(t),u(T)=xT拟解的存在性,并通过构造单调迭代序列得到该终值问题的最大最小拟解。By using the method of quasi-upper and lower solutions, the existence of quasi-solutions to terminal value problem of one-order differential equation u'(t)=f(t,u(t)),u(T)=xr was studied. The maximum-minimum quasi-solution-pair was obtained by constructing two monotone iteration sequences.

关 键 词:终值问题 拟上下解 单调迭代 

分 类 号:O175.15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象